Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Borel structure in groups and their duals


Author: George W. Mackey
Journal: Trans. Amer. Math. Soc. 85 (1957), 134-165
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0089999-2
MathSciNet review: 0089999
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arlen Brown, The unitary equivalence of binormal operators, Amer. J. Math. vol. 76 (1954) pp. 414-434. MR 0062355 (15:967e)
  • [2] R. Godement, Théorie des caractères II. Définition et propriétés générales des caractères, Ann. of Math. (2) vol. 59 (1954) pp. 63-85. MR 0058880 (15:441c)
  • [3] H. Gonshor, Spectral theory for a class of non-normal operators, Canadian Journal of Mathematics vol. 8 (1956) pp. 449-461. MR 0084746 (18:915a)
  • [4] R. V. Kadison, Multiplicity theory for operator algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 169-173. MR 0072443 (17:285d)
  • [5] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 219-255. MR 0042066 (13:48a)
  • [6] C. Kuratowski, Topologie I. Espaces métrisables, espaces complets, 2d ed. Warsaw, 1948. MR 0028007 (10:389b)
  • [7] L. H. Loomis, Abstract harmonic analysis, New York, 1953.
  • [8] G. W. Mackey, On a theorem of Stone and von Neumann, Duke Math. J. vol. 16 (1949) pp. 313-326. MR 0030532 (11:10b)
  • [9] -, Imprimitivity for representations of locally compact groups I. Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 537-545. MR 0031489 (11:158b)
  • [10] -, Induced representations of groups, Amer. J. Math. vol. 73 (1951) pp. 576-592. MR 0042420 (13:106d)
  • [11] -, Induced representations of locally compact groups I, Ann. of Math. vol. 55 (1952) pp. 101-139. MR 0044536 (13:434a)
  • [12] -, Induced representations of locally compact groups II, Ann. of Math. vol. 58 (1953) pp. 193-221. MR 0056611 (15:101a)
  • [13] -, Les ensembles Boréliens et les extensions des groupes, submitted to J. Math. Pures Appl.
  • [14] J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. vol. 50 (1949) pp. 401-485. MR 0029101 (10:548a)
  • [15] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualitiés Scientifiques et Industrielles, no. 869, Paris (1938).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0089999-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society